# SDR UALA2011120506652

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB DOUBLER, AFT PRESSURE DECK PLATE CORRODED AT BS 1680, RBL 58.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED DOUBLER BETWEEN RBL 45 TO RBL 52 AND FABRICATED AND INSTALLED A NEW REPAIR DOUBLER PER REO G14236, REV C AND UAL EVA 81559 ON NON ROUTINE 28084.
